- Assistant Research Professor of Mathematics
Research Areas and Keywords
Algebra & Combinatorics
Geometry: Differential & Algebraic
Number Theory in the large: Automorphic represenations, Trace formula, Laplacian eigenfunctions and Littlewood-Richardson coefficients
Re:boot Number Theory awarded by National Security Agency (Co-Principal Investigator). 2016 to 2018
Fellowships, Supported Research, & Other Grants
Faculty Travel Support awarded by College of Art & Science, Duke University (2018)
Member of the IAS awarded by Institute for Advanced Study (2018)
Faculty Travel Support awarded by College of Art & Science, Duke University (2017)
Visiting Scholar awarded by Korea Institute for Advanced Study (KIAS) (2016)
Discovery Grant awarded by NSERC (386551-2010-RGPIN) (2010 to 2012)
Postdoctoral Support awarded by NSF FRG (DMS 0244660), University of Rochester (2005 to 2007)
University Fellowship awarded by University of Illinois at Urbana-Champaign (2004)
Predoctoral Fellowship awarded by University of Illinois at Urbana-Champaign (2003)
Berndt, Bruce C. Ramanujan's Forty Identities for the Rogers-Ramanujan Functions. American Mathematical Soc., 2007.
Getz, J. R., and H. Hahn. An introduction to automorphic representations with a view towards trace formulae.
Hahn, H., et al. “From partition identities to a combinatorial approach to explicit Satake inversions.” Annals of Combinatorics, vol. 22, Springer Verlag, June 2018, pp. 543–62. Manual, doi:10.1007/s00026-018-0391-3. Full Text
Hahn, H. “On Classical groups detected by the triple tensor product and the Littlewood–Richardson semigroup.” Research in Number Theory, vol. 2, no. 1, Dec. 2016. Scopus, doi:10.1007/s40993-016-0049-3. Full Text
Hahn, H. “On tensor third L-functions of automorphic representations of GLn(AF).” Proceedings of the American Mathematical Society, vol. 144, no. 12, Jan. 2016, pp. 5061–69. Scopus, doi:10.1090/proc/13134. Full Text
Hahn, H., et al. “Distribution of square-free values of sequences associated with elliptic curves.” Contemporary Mathematics, vol. 606, American Mathematical Society, Oct. 2013, pp. 171–88.
Getz, J. R., and H. Hahn. “ALGEBRAIC CYCLES AND TATE CLASSES ON HILBERT MODULAR VARIETIES.” International Journal of Number Theory, no. 2, 2013, pp. 1–16.
Hahn, H. “On zeros of Eisenstein series for genus zero Fuchsian groups.” Proceedings of the American Mathematical Society, vol. 135, no. 8, Aug. 2007, pp. 2391–401. Scopus, doi:10.1090/S0002-9939-07-08763-1. Full Text
"A glamorous Hollywood star, a renegade composer, and the mathematical development of spread spectrum communications". abstract: During World War II, Hedy Lamarr, a striking Hollywood actress; together with George Antheil, a radical composer;... read more »
SWIM (Summer Workshop In Mathematics) is a 9-day workshop for female rising senior high school students interested in mathematics. All students currently in their junior year of high school are eligible to apply. Participants in the workshop will... read more »